# SDR CALA2022081002014

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 66,411 hours, 22,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 18180882598351
- Condition: Inoperative
- Location: M1694/M1695/M167
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BATTERY PACKS M1673, M1694 AND M1695 INOP (REF. AAR NR 99937908) .
